# SDR CA031209003

- Difficulty date: December 2, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 7,932 hours
- Engine: Allsn 250C20B
- System (JASC): 2810 · Fuel Storage
- Part: Bladder
- Condition: Leaking
- Location: Fuel Cell
- Component: Fuel Cell, Bell
- Component part number: 2060616751
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN FUEL TANK FILLED TO MAXIMUM CAPACITY A DRIP WOULD SHOW ON THE BELLY OF THE AIRCRAFT NEAR THE FUEL CAVITY DRAIN HOLE.
